# SDR 77099

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Malfunctioned
- Location: Rudder Cont Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNSCHEDULED ACTIVATION OF RUDDER BOOST IN FLIGHT.  MORE INFO WILL BE ADDED AS IT IS RECIEVED.
